Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the enumeration of one-factorizations of complete graphs containing prescribed automorphism groups


Authors: E. Seah and D. R. Stinson
Journal: Math. Comp. 50 (1988), 607-618
MSC: Primary 05C30; Secondary 05B30, 05C45, 05C70, 20B25
MathSciNet review: 929557
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we use orderly algorithms to enumerate (perfect) one-factorizations of complete graphs, the automorphism groups of which contain certain prescribed subgroups. We showed that, for the complete graph $ {K_{12}}$, excluding those one-factorizations containing exactly one automorphism of six disjoint cycles of length two, there are precisely 56391 nonisomorphic one-factorizations of $ {K_{12}}$ with nontrivial automorphism groups. We also determined that there are precisely 21 perfect one-factorizations of $ {K_{14}}$ that have nontrivial automorphism groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05C30, 05B30, 05C45, 05C70, 20B25

Retrieve articles in all journals with MSC: 05C30, 05B30, 05C45, 05C70, 20B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0929557-1
PII: S 0025-5718(1988)0929557-1
Article copyright: © Copyright 1988 American Mathematical Society